Tumefactive demyelinating lesions (TDLs) are rare and specific types of inflammatory demyelinating lesions. Its clinical manifestations are nonspecific, and the imaging findings are similar to those of other intracranial space-occupying lesions, which are usually misdiagnosed as tumors or abscesses and require a pathologic examination to confirm the diagnosis. Tumefactive demyelinating lesions after kidney transplantation are even rarer. This article reports a case of TDLs after kidney transplantation. A 60-year-old female patient underwent kidney transplantation 15 years ago and took anti-rejection drugs such as tacrolimus, tacrolimus, and corticosteroids after surgery. The patient was admitted with headache and left limb weakness, and magnetic resonance imaging of the head showed multiple space-occupying lesions with surrounding edema. The patient underwent a stereotactic biopsy of the encephalopathy lesion, and postoperative pathology confirmed TDLs. She was treated with corticosteroids and discharged after the improvement of her symptoms. Here, to our knowledge, we report the first case of TDLs after kidney transplantation. We report this case to provide clinicians with useful information on intracranial demyelinating disease after kidney transplantation.Copyright © 2023 Elsevier Inc. All rights reserved.